MAUDE Adverse Event Report: BIOSENSE WEBSTER INC SOUNDSTAR; CATHETER, ULTRASOUND, INTRAVASCULAR

BIOSENSE WEBSTER INC SOUNDSTAR; CATHETER, ULTRASOUND, INTRAVASCULAR
Catalog Number SNDSTR10
Medical Device Problem Codes Display or Visual Feedback Problem (1184); Patient Device Interaction Problem (4001)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that a patient underwent an ablation procedure with a soundstar catheter and the patient experienced delay in surgery which resulted in an increase risk to the patient.Visualization issue.Fourteen days ago, the patient was admitted to the hospital for surgery.When the three-dimensional diagnostic ultrasound catheter was used during the surgery, the screen showed no imaging.The doctor plugged and connected for several times and still had no image.After shutting down and restarting, it returned to normal.The surgery was successfully completed, the operation time was prolonged and the surgical risk factor was increased.Additional information was received.The duration of the delay was unknown.The patient was in the room at the time of the delay.In the physician¿s opinion, the delay did not contribute to a death or serious injury to the patient.No intervention was required due to the delay.After troubleshooting, the problem was successfully resolved.The visualization issue (no image) was assessed as not reportable.The delay in surgery which resulted in an increase risk to the patient was assessed as mdr reportable.
 
Additional Manufacturer Narrative
An analysis of the product could not be performed since a physical sample was not received for evaluation.A manufacturing record evaluation was performed for the finished device number lot s1522462 and no internal actions related to the complaint was found during the review.If the product is received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).

Brand Name
SOUNDSTAR
Common Device Name
CATHETER, ULTRASOUND, INTRAVASCULAR
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
SIEMENS LTD. SEOUL
venture bldg 2, office 112 601
pohang technopark, jigok-dong
gyeongbuk 790-8 34
KS   790-834
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19923706
Report Number2029046-2024-02621
Device Sequence Number15293884
Product Code OBJ
UDI-Device Identifier10846835000139
UDI-Public(01)10846835000139(11)240430(17)250428(10)S1522462
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K070242
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2025
Device Catalogue NumberSNDSTR10
Device Lot NumberS1522462
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2024
Initial Report FDA Received Date08/06/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/30/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age66 YR
Patient SexMale